# SDR CA980318059

- Difficulty date: February 22, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,220 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3210 · Main Landing Gear
- Part: Arm
- Part number: 4204200
- Condition: Cracked
- Location: Mlg
- Part time: 15,721 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CLEANING OF MAIN LANDING GEAR CRACK NOTICED IN ARM OF LT GEAR RETRACTION ARM, RT GEAR SAME, CRACKS HARD TO DETECT DUE TO PAINT. CRACK RUNS FROM EDGE OF ARM TO SLOTTED HOLE. REPLACED.
